# SDR SWAA2022090750553

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 78,860 hours, 46,618 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR LOOSE / [01] RESECURED L1 GIRT BAR. OPS. CHECKED GOOD REF AMM 25-66-01 44176
